Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A useful semistability criterion


Author: Alexander Schmitt
Journal: Proc. Amer. Math. Soc. 129 (2001), 1923-1926
MSC (1991): Primary 14L10, 14D25, 13A50
Published electronically: November 22, 2000
MathSciNet review: 1825898
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We provide a short proof for a semistability criterion which is crucial to the construction of master spaces which has drawn interest in recent research in Geometric Invariant Theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14L10, 14D25, 13A50

Retrieve articles in all journals with MSC (1991): 14L10, 14D25, 13A50


Additional Information

Alexander Schmitt
Affiliation: Universität GH Essen, FB6 Mathematik und Informatik, D-45117 Essen, Germany
Email: alexander.schmitt@uni-essen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05898-6
PII: S 0002-9939(00)05898-6
Received by editor(s): November 23, 1998
Received by editor(s) in revised form: November 12, 1999
Published electronically: November 22, 2000
Communicated by: Ron Donagi
Article copyright: © Copyright 2000 American Mathematical Society